# SDR EPUA2014062214001

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N4501B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052168
- Aircraft time: 21,614 hours
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Bowl
- Part number: 28108
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 3,328 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND NORMALLY, PILOT HAD TO UTILIZE EMER GEAR EXTENSION PROCEDURE.  THE RT SIDE HYD FILTER BOWL HAD CRACKED & WAS LEAKING FLUID.  AFFECTED BOWL WAS REPLACED & OPERATIONALLY CHECKED GOOD.
